# SDR C2XA02TY025

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 13533677401
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION, THE MAIN CABIN DOOR HOLD OPEN LATCH BUSHING MIGRATING.  MAINTENANCE REINSTALLED BUSHING IAW-EMB-GST-1682/01, REPAIR PROCEDURES ARE SATISFACTORY AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
